Alert archive / Pennsylvania / River Flood Warnings in 2018
River Flood Warning 40, NWS State College, PA
NWS State College, PA issued this river flood warning at Aug 13, 2018, 7:22 AM EDT for Lebanon County, Schuylkill County, Pennsylvania. It took effect at Aug 13, 2018, 9:17 AM EDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2018, 7:22 AM EDT (11:22 UTC)
- In effect from
- Aug 13, 2018, 9:17 AM EDT
- Expired
- Aug 14, 2018, 3:18 PM EDT
- In force
- 30 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 136 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Swatara Creek at Harper Tavern (HTVP1).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01573000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
553
WGUS41 KCTP 131122
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
722 AM EDT Mon Aug 13 2018
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this morning.
&&
PAC075-107-132321-
/O.NEW.KCTP.FL.W.0040.180813T1500Z-180814T0215Z/
/HTVP1.1.ER.180813T1500Z.180813T1800Z.180813T2015Z.NO/
722 AM EDT Mon Aug 13 2018
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Swatara Creek At Harper Tavern
* from this morning to this evening...Or until the warning is
cancelled.
* At 7 AM Monday the stage was...7.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by late this
morning and crest near 9.3 feet by this afternoon. The river will
fall below flood stage by late this afternoon.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
CR5 follow-up statements
466
WGUS81 KCTP 131319
FLSCTP
Flood Statement
National Weather Service State College PA
919 AM EDT Mon Aug 13 2018
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek Near Hershey
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC075-107-140118-
/O.EXT.KCTP.FL.W.0040.180813T1317Z-180814T2100Z/
/HTVP1.1.ER.180813T1242Z.180813T1800Z.180814T1500Z.NO/
919 AM EDT Mon Aug 13 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* until Tuesday afternoon...Or until the warning is cancelled.
* At 9 AM Monday the stage was 9.0 feet and rising.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will crest near 11.0 feet by this afternoon. The river
will fall below flood stage late morning tomorrow.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-140118-
/O.CON.KCTP.FL.W.0041.180813T2207Z-180814T1342Z/
/HERP1.1.ER.180813T2207Z.180814T0000Z.180814T0742Z.NO/
919 AM EDT Mon Aug 13 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* from this evening to Tuesday morning...Or until the warning is
cancelled.
* At 9 AM Monday the stage was 4.3 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
crest near 7.5 feet by this evening. The river will fall below
flood stage by early tomorrow morning.
* At 8.0 feet...The right, or north bank overflows. Several roads are
affected.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
CR745
WGUS41 KCTP 131958
FLWCTP
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service State College PA
358 PM EDT Mon Aug 13 2018
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Pennsylvania...
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this evening.
&&
PAC075-107-140757-
/O.EXT.KCTP.FL.W.0040.000000T0000Z-180815T1300Z/
/HTVP1.2.ER.180813T1242Z.180814T0000Z.180815T0700Z.NO/
358 PM EDT Mon Aug 13 2018
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Swatara Creek At Harper Tavern* At 4 PM Monday the stage was...11.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* The river will crest near 12.1 feet by this evening. The river
will fall below flood stage Wednesday morning.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
CR391
WGUS81 KCTP 140806
FLSCTP
Flood Statement
National Weather Service State College PA
406 AM EDT Tue Aug 14 2018
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Near Hershey
Swatara Creek Above Middletown
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued late this morning.
&&
PAC075-107-142006-
/O.EXT.KCTP.FL.W.0040.000000T0000Z-180816T0730Z/
/HTVP1.2.ER.180813T1242Z.180814T1200Z.180816T0130Z.NO/
406 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 4 AM Tuesday the stage was 13.4 feet and slowly rising.
* Flood stage is 9.0 feet.
* Moderate flooding is forecast.
* The river will crest just below 14.0 feet this morning, and
fall below flood stage late Wednesday evening.
* At 14.0 feet...A number of homes along the creek are affected. Some
evacuations are necessary.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-075-142006-
/O.EXT.KCTP.FL.W.0041.000000T0000Z-180816T0651Z/
/HERP1.1.ER.180814T0000Z.180815T0000Z.180816T0051Z.NO/
406 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 3 AM Tuesday the stage was 8.0 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 9.2 feet this evening. The river will
fall below flood stage Wednesday evening.
* At 10.0 feet...A few homes adjacent to the creek upstream of the
Route 39 bridge flood.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC043-142006-
/O.CON.KCTP.FL.W.0042.180815T0224Z-180817T0130Z/
/MTLP1.1.ER.180815T0224Z.180816T0000Z.180816T1930Z.UU/
406 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Swatara Creek Above Middletown
* from this evening into Thursday evening...Or until the warning is
cancelled.
* At 3 AM Tuesday the stage was...8.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this evening and
crest near 11.7 feet Wednesday evening. The river will fall
below flood stage later Thursday.
* At 12.0 feet...Both banks overflow upstream of the Vine Street
Bridge and several basements are affected.
&&
LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
4018 7675
$$
RXR398
WGUS81 KCTP 141348
FLSCTP
Flood Statement
National Weather Service State College PA
948 AM EDT Tue Aug 14 2018
...The Flood Warning continues for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
Swatara Creek Above Middletown
Swatara Creek Near Hershey
Susquehanna River At Bloomsburg
Susquehanna River At Danville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this afternoon.
&&
PAC075-107-150148-
/O.EXT.KCTP.FL.W.0040.000000T0000Z-180815T1500Z/
/HTVP1.2.ER.180813T1242Z.180814T0731Z.180815T0900Z.NO/
948 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Swatara Creek At Harper Tavern.
* At 10 AM Tuesday the stage was 12.2 feet and falling.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by early
tomorrow morning.
* At 12.0 feet...A number of secondary roads are closed, resulting in
some evacuations. A few homes are flooded.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$
PAC043-150148-
/O.EXT.KCTP.FL.W.0042.180815T0200Z-180817T0300Z/
/MTLP1.1.ER.180815T0200Z.180815T2300Z.180816T2100Z.UU/
948 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Swatara Creek Above Middletown.
* from this evening to Thursday evening...Or until the warning is
cancelled.
* At 9 AM Tuesday the stage was 9.5 feet and rising.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and
crest near 11.6 feet by tomorrow evening. The river will fall below
flood stage by Thursday afternoon.
* At 12.0 feet...Both banks overflow upstream of the Vine Street
Bridge and several basements are affected.
&&
LAT...LON 4026 7676 4024 7668 4019 7669 4016 7672
4018 7675
$$
PAC043-075-150148-
/O.EXT.KCTP.FL.W.0041.000000T0000Z-180815T2000Z/
/HERP1.1.ER.180814T0000Z.180814T1800Z.180815T1400Z.NO/
948 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Swatara Creek Near Hershey.
* At 9 AM Tuesday the stage was 9.0 feet and falling.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river will crest near 9.3 feet by this afternoon. The river
will fall below flood stage late morning tomorrow.
* At 10.0 feet...A few homes adjacent to the creek upstream of the
Route 39 bridge flood.
&&
LAT...LON 4038 7663 4034 7659 4027 7662 4024 7668
4026 7676 4032 7668
$$
PAC037-150148-
/O.CON.KCTP.FL.W.0043.180815T0900Z-180816T2030Z/
/BMBP1.1.ER.180815T0900Z.180815T2300Z.180816T1430Z.NO/
948 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Susquehanna River At Bloomsburg.
* from late tonight to Thursday afternoon...Or until the warning is
cancelled.
* At 9 AM Tuesday the stage was 13.7 feet and rising.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow
morning and crest near 20.4 feet by tomorrow evening. The river
will fall below flood stage by late Thursday morning.
* At 20.0 feet...High water affects the fairgrounds and the
surrounding area.
&&
LAT...LON 4103 7655 4111 7623 4104 7623 4097 7621
4089 7647
$$
PAC037-093-097-119-150148-
/O.CON.KCTP.FL.W.0044.180815T1000Z-180816T2120Z/
/DANP1.1.ER.180815T1000Z.180815T2300Z.180816T1520Z.NO/
948 AM EDT Tue Aug 14 2018
The Flood Warning continues for
The Susquehanna River At Danville.
* from Wednesday morning to Thursday afternoon...Or until the warning
is cancelled.
* At 10 AM Tuesday the stage was 14.7 feet and rising.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow morning
and crest near 21.4 feet by tomorrow evening. The river will fall
below flood stage by late Thursday morning.
* At 21.0 feet...Basements flood in homes along Mahoning Creek on the
right bank of the river.
&&
LAT...LON 4098 7670 4103 7655 4089 7647 4087 7670
4094 7677
$$938
WGUS81 KCTP 141918
FLSCTP
Flood Statement
National Weather Service State College PA
318 PM EDT Tue Aug 14 2018
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Swatara Creek At Harper Tavern
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
&&
PAC075-107-141948-
/O.CAN.KCTP.FL.W.0040.000000T0000Z-180815T1500Z/
/HTVP1.2.ER.180813T1242Z.180814T0731Z.180814T1824Z.NO/
318 PM EDT Tue Aug 14 2018
The Flood Warning is cancelled for
The Swatara Creek At Harper Tavern.
* At 3 PM Tuesday the stage was 8.7 feet and falling.
* The river fell below flood stage at 2 PM Tuesday.
* Flood stage is 9.0 feet.
* The river will continue falling to 5.2 feet by Thursday morning.
* At 9.0 feet...Several driveways and other minor roadways are
affected. Water begins to enter some basements.
&&
LAT...LON 4059 7648 4052 7639 4037 7647 4034 7659
4038 7663 4043 7658
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Aug 13, 5:34 AM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Aug 13, 5:34 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service State College PA 534 AM EDT Mon Aug 13 2018 .SYNOPSIS... An upper low will lift slowly eastward across Pennsylvania today and Tuesday. A ridge of high pressure will build into the region on Wednesday, followed by the arrival of a weak cold front late in the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Upper level diffluence beneath jet exit region, combined with anomalous pwats and instability, is producing persistent heavy showers and thunderstorms across our eastern counties early this morning. Ongoing flash flooding is occurring as of 09Z and HREFV2 and HRRR both support additional heavy rain in this general area later today. Would expect these convection-allowing models to be relatively reliable under a strongly forced environment ahead of cut off upper low. Across the western half of the forecast area, expect a relatively quiet morning to give way to a marked increase in convection this afternoon, the result of diurnal heating and pool of cool air aloft. Latest guidance supports POPs ranging from near 100 pct across the Susq Valley, to around 70 pct across the western counties. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Flash flood threat should diminish this evening, as convection dwindles with loss of heating and large scale forcing associated with jet streak lifts north of the region. Lingering cool temps aloft, combined with diurnal heating, will likely lead to increasing convection again Tuesday afternoon. Best large scale forcing, as inferred by model 500-300mb qvec convergence fields, will be lifting northeast of Pa, so flash flood threat not as great as today. However, wet ground could leave the eastern counties susceptible to additional flooding issues Tuesday afternoon. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... All medium range guidance continues to point toward a dry and warm Wednesday, as ridge builds in behind departing upper low. A mid level shortwave and associated cold front is progged approach late in the week, bringing a renewed chance of showers/tstorms. 00Z GEFS suggests a few lingering, post-frontal showers are possible Saturday with passage of upper level shortwave, then dry and seasonable conditions appear likely Sunday upon arrival of surface high. && .AVIATION /09Z MONDAY THROUGH FRIDAY/... VFR conditions generally prevail across central PA this evening. While there are some pretty heavy showers and thunderstorms around likely reducing visibilities likely into the IFR range, these have avoided TAF locations. Light winds and low level moisture expected to produce widespread fog and low stratus overnight at most airfields. Problem for Monday is how quickly and efficiently these lower clouds and fog will dissipate, with very light wind flow. Short term guidance suggests that MVFR fog could prevail in the east much of the day. Based on guidance and grids (official forecast) have bumped up all TAFs to include VCSH during the afternoon, with categorical SHRA in KMDT and KLNS in the afternoon. For Monday, convection expected to be more widespread that Sunday. .Outlook... Mon-Tue...AM cig/vsby restrictions likely with slow improvement. Additionally, SHRA/TSRA with associated restrictions especially in the afternoon. Wed...AM fog. Otherwise no six wx. Thu-Fri...AM fog. Otherwise, scattered showers/tstms will bring local restrictions. && .CTP WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for PAZ037-041-042-046- 049>053-057>059-065-066. && SYNOPSIS...Fitzgerald NEAR TERM...Fitzgerald SHORT TERM...Fitzgerald LONG TERM...Fitzgerald AVIATION...Jung
Hazardous weather outlook, Aug 13, 6:11 AM EDT, 1 hour 11 minutes before
Hazardous Weather Outlook National Weather Service State College PA 611 AM EDT Mon Aug 13 2018 PAZ005-006-010>012-017>019-024>028-034>036-045-056-063-064-141015- McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield- Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin- Juniata-Bedford-Fulton-Franklin-Southern Clinton-Perry-Cumberland- Adams- 611 AM EDT Mon Aug 13 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Scattered thunderstorms today will pose an isolated risk of heavy downpours and localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ049-050-052-057-059-065-066-141015- Union-Snyder-Northumberland-Dauphin-Lebanon-York-Lancaster- 611 AM EDT Mon Aug 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ004-033-141015- Warren-Somerset- 611 AM EDT Mon Aug 13 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ037-041-042-046-051-053-058-141015- Tioga-Northern Lycoming-Sullivan-Southern Lycoming-Montour-Columbia- Schuylkill- 611 AM EDT Mon Aug 13 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms Tuesday afternoon will pose an isolated risk of heavy downpours and localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 13, 4:36 AM EDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
436 AM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD MOUNTVILLE 40.04N 76.43W
08/13/2018 LANCASTER PA COUNTY OFFICIAL
HIGH WATER ON ROUTE 30 NEAR N DONNERVILLE RD
&&
EVENT NUMBER CTP1802120
RXRLocal storm report, Aug 13, 4:42 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
442 AM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HEAVY RAIN MONTGOMERY 41.17N 76.88W
08/13/2018 M2.60 INCH LYCOMING PA LOCAL OFFICIAL
SINCE MIDNIGHT
0415 AM HEAVY RAIN MOUNTVILLE 40.04N 76.43W
08/13/2018 E2.78 INCH LANCASTER PA PUBLIC
SINCE MIDNIGHT
0430 AM HEAVY RAIN FARMDALE 40.07N 76.47W
08/13/2018 E2.54 INCH LANCASTER PA PUBLIC
SINCE MIDNIGHT
0430 AM HEAVY RAIN 1 E MOUNTVILLE 40.04N 76.42W
08/13/2018 E2.77 INCH LANCASTER PA PUBLIC
SINCE MIDNIGHT
&&
EVENT NUMBER CTP1802121
EVENT NUMBER CTP1802122
EVENT NUMBER CTP1802123
EVENT NUMBER CTP1802124
RXRLocal storm report, Aug 13, 5:11 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 AM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HEAVY RAIN 1 E WILLIAMSTOWN 40.58N 76.60W
08/13/2018 E2.21 INCH DAUPHIN PA PUBLIC
SINCE MIDNIGHT
0445 AM HEAVY RAIN 1 E TOWER CITY 40.59N 76.53W
08/13/2018 E4.03 INCH SCHUYLKILL PA PUBLIC
SINCE SUNDAY EVENING
0455 AM HEAVY RAIN FRACKVILLE 40.78N 76.23W
08/13/2018 E2.50 INCH SCHUYLKILL PA PUBLIC
SINCE SUNDAY EVENING
0455 AM HEAVY RAIN CAMPBELLTOWN 40.28N 76.58W
08/13/2018 E1.53 INCH LEBANON PA PUBLIC
SINCE MIDNIGHT
0455 AM HEAVY RAIN 1 W LAWN 40.22N 76.57W
08/13/2018 E2.21 INCH LEBANON PA PUBLIC
SINCE MIDNIGHT
0500 AM HEAVY RAIN FT INDIANTOWN GAP 40.44N 76.57W
08/13/2018 M1.38 INCH LEBANON PA ASOS
SINCE MIDNIGHT
0500 AM HEAVY RAIN WILLIAMSPORT REGIONAL 41.24N 76.92W
08/13/2018 M1.04 INCH LYCOMING PA ASOS
SINCE MIDNIGHT
0500 AM HEAVY RAIN WILLIAMSPORT 41.24N 77.02W
08/13/2018 E1.32 INCH LYCOMING PA PUBLIC
SINCE MIDNIGHT
0500 AM HEAVY RAIN 1 SE EAST PROSPECT 39.96N 76.51W
08/13/2018 E2.18 INCH YORK PA PUBLIC
SINCE MIDNIGHT
&&
EVENT NUMBER CTP1802125
EVENT NUMBER CTP1802126
EVENT NUMBER CTP1802127
EVENT NUMBER CTP1802128
EVENT NUMBER CTP1802129
EVENT NUMBER CTP1802130
EVENT NUMBER CTP1802131
EVENT NUMBER CTP1802132
EVENT NUMBER CTP1802133
RXRLocal storm report, Aug 13, 7:21 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
721 AM EDT MON AUG 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM HEAVY RAIN STEWARTSTOWN 39.75N 76.59W
08/13/2018 M2.08 INCH YORK PA TRAINED SPOTTER
SINCE 2AM.
0655 AM HEAVY RAIN SCHLUSSER 40.24N 77.18W
08/13/2018 E2.08 INCH CUMBERLAND PA PUBLIC
SINCE MIDNIGHT
0655 AM HEAVY RAIN ALMEDIA 41.01N 76.39W
08/13/2018 E3.02 INCH COLUMBIA PA PUBLIC
SINCE MIDNIGHT
0655 AM HEAVY RAIN PALO ALTO 40.68N 76.18W
08/13/2018 E2.74 INCH SCHUYLKILL PA PUBLIC
0705 AM HEAVY RAIN JONESTOWN 40.41N 76.48W
08/13/2018 E1.48 INCH LEBANON PA PUBLIC
SINCE MIDNIGHT
0705 AM HEAVY RAIN HEGINS 40.65N 76.50W
08/13/2018 E1.44 INCH SCHUYLKILL PA PUBLIC
0710 AM HEAVY RAIN COLUMBIA 40.03N 76.50W
08/13/2018 E2.90 INCH LANCASTER PA PUBLIC
SINCE MIDNIGHT
0714 AM HEAVY RAIN EAST PETERSBURG 40.10N 76.35W
08/13/2018 E1.72 INCH LANCASTER PA PUBLIC
SINCE MIDNIGHT
0715 AM HEAVY RAIN LITITZ 40.15N 76.31W
08/13/2018 E1.13 INCH LANCASTER PA PUBLIC
SINCE MIDNIGHT
0715 AM HEAVY RAIN 1 E KIRKWOOD 39.86N 76.06W
08/13/2018 E2.31 INCH LANCASTER PA PUBLIC
0715 AM HEAVY RAIN 1 SE BUCK 39.86N 76.22W
08/13/2018 E1.42 INCH LANCASTER PA PUBLIC
0715 AM HEAVY RAIN LAMPETER 39.99N 76.24W
08/13/2018 E1.29 INCH LANCASTER PA PUBLIC
0720 AM HEAVY RAIN PARADISE 40.01N 76.12W
08/13/2018 E1.20 INCH LANCASTER PA PUBLIC
0720 AM HEAVY RAIN NEW HOLLAND 40.10N 76.09W
08/13/2018 E1.33 INCH LANCASTER PA PUBLIC
&&
EVENT NUMBER CTP1802134
EVENT NUMBER CTP1802135
EVENT NUMBER CTP1802136
EVENT NUMBER CTP1802137
EVENT NUMBER CTP1802138
EVENT NUMBER CTP1802139
EVENT NUMBER CTP1802140
EVENT NUMBER CTP1802141
EVENT NUMBER CTP1802142
EVENT NUMBER CTP1802143
EVENT NUMBER CTP1802144
EVENT NUMBER CTP1802145
EVENT NUMBER CTP1802146
EVENT NUMBER CTP1802147
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 9:58 PM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 13, 1:46 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Centre, Clinton and 21 more | 43 hr |
| Aug 13, 1:53 AM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Aug 13, 2:20 AM EDT | Areal Flood Advisory | CTP | Lycoming, Montour, Northumberland, Union | 3 hr |
| Aug 13, 2:24 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 4 hr |
| Aug 13, 4:03 AM EDT | Flash Flood Warning | CTP | Lancaster | 3 hr |
| Aug 13, 4:17 AM EDT | Flash Flood Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Union | 9 hr |
| Aug 13, 4:26 AM EDT | Flash Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 6 hr |
| Aug 13, 5:47 AM EDT | Areal Flood Advisory | CTP | Sullivan | 3 hr |
| Aug 13, 6:05 AM EDT | Flash Flood Warning | CTP | Sullivan | 6 hr |
| Aug 13, 6:31 AM EDT | Flash Flood Warning | CTP | Columbia | 6 hr |
| Aug 13, 6:34 AM EDT | Areal Flood Advisory | CTP | Cumberland | 3 hr |
| Aug 13, 6:38 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, Schuylkill, York | 3 hr |
| Aug 13, 6:47 AM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| Aug 13, 7:04 AM EDT | Flash Flood Warning | CTP | Columbia, Lycoming | 6 hr |
| Aug 13, 8:12 AM EDT | Areal Flood Advisory | CTP | Schuylkill | 3 hr |
| Aug 13, 9:16 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 37 hr |
| Aug 13, 10:01 AM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 4 hr |
| Aug 13, 10:39 AM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 6 hr |
| Aug 13, 11:10 AM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 13, 11:23 AM EDT | Flash Flood Warning | CTP | Lycoming, Sullivan | 3 hr |
| Aug 13, 11:58 AM EDT | Areal Flood Warning | CTP | Sullivan | 6 hr |
| Aug 13, 12:03 PM EDT | Areal Flood Advisory | CTP | Cambria | 3 hr |
| Aug 13, 12:05 PM EDT | Areal Flood Advisory | CTP | Somerset | 3 hr |
| Aug 13, 12:51 PM EDT | Areal Flood Warning | CTP | Columbia, Lycoming, Montour | 6 hr |
| Aug 13, 1:05 PM EDT | Areal Flood Advisory | CTP | Bedford, Franklin, Fulton, Somerset | 3 hr |
| Aug 13, 4:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Aug 13, 4:32 PM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
| Aug 13, 5:19 PM EDT | Areal Flood Advisory | CTP | Centre, Clearfield, Huntingdon | 3 hr |
| Aug 13, 5:53 PM EDT | Areal Flood Advisory | CTP | Cumberland, Franklin, Fulton, Huntingdon, Perry | 3 hr |
| Aug 13, 6:15 PM EDT | Areal Flood Warning | CTP | Sullivan | 12 hr |
| Aug 13, 6:45 PM EDT | Areal Flood Warning | CTP | Columbia, Lycoming, Montour | 12 hr |
| Aug 13, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 58 min |
| Aug 13, 7:29 PM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lebanon, Northumberland, Schuylkill | 3 hr |
Nearby
River Flood Warnings in Pennsylvania, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.